A 59 year old woman was diagnosed in 2012 with a superficial spreading melanoma of the left scapula. She later developed several local cutaneous recurrences and eventually also a nodule in the lung, suspect for a lung metastasis. The patient was treated with ipilimumab immunotherapy. Four weeks later she developed painless hard nodules under her eyes extending to the nasolabial folds and the upper lip. She also developed periocular edema in the morning, that extended to the cheeks during the day. Our patient had been treated with synthetic fillers 25 years ago in both nasolabial folds. A two-step biopsy showed a foreign body reaction to the filler that was used 25 years ago, most probably triggered by the use of ipilimumab. The nodules were excisied by a plastic surgeon and the patient has not developed any recurrences to date.
|Translated title of the contribution||Foreign body reaction to fillers during immunotherapy for metastatic melanoma|
|Number of pages||4|
|Journal||Nederlands Tijdschrift voor Dermatologie en Venereologie|
|Publication status||Published - 10-Feb-2017|